# SDR C2XA02CL061

- Difficulty date: February 28, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 14532170401
- Part serial: 74
- Condition: Failed
- Location: Cockpit
- Part time: 9,536 hours, 7,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3284 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT ON THE FIRST ATTEMPT AFTER TAKEOFF.  THE CREW RECYCLED THE GEAR HANDLE AND THE GEAR DID RETRACT ON THE SECOND ATTEMPT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
